MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305767
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1-1/2 rb needle was clogged / blocked.It was reported by the customer that the 25-gauge 1 inch needle did not have a hole in it.Verbatim: rcc received a complaint via email.Email(s) attached.The 2nd needle was discovered on 5/23/24 and the safety zone portal incident f77576 was created: lot info: bd eclipse needle, 25g 1 ½ inch, exp date 2025-09-30, lot 0275242.We have the original packaging but not the needle.We are also quarantining any remaining needles we have from this lot.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.Current control there is a visual inspection on clogged needle at the qa outgoing inspection and visual inspection on clogged needle at the assembly in-process inspection.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when sample is received.
 
Event or Problem Description
Materials#: 305767, batch#: 0275242.It was reported by the customer that the 25-gauge 1 inch needle did not have a hole in it.Verbatim: rcc received a complaint via email.The 2nd needle was discovered on 5/23/24 and the safety zone portal incident f77576 was created: lot info: bd eclipse needle.25g 1 ½ inch.Exp date 2025-09-30.Lot 0275242.We have the original packaging but not the needle.We are also quarantining any remaining needles we have from this lot.

Brand Name
BD NEEDLE ECLIPSE 25X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19567186
Report Number2243072-2024-00731
Device Sequence Number12297171
Product Code FMI
UDI-Device Identifier00382903057672
UDI-Public(01)00382903057672
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number305767
Device Lot Number0275242
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown